# SDR AALA202303272652

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,906 hours, 33,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR LATCH DOESNT LOCK UP WHEN OPENED  ADJUSTED HOOK OF INNER CONTROL HANDLE PER AMM52-12-21-400-001-A.
